# SDR CA970129018

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Transfer Tube
- Stage of operation: CR
- Nature of condition: O, K
- Precautionary procedure: E, A

## Discrepancy

(CAN) OIL PRESSURE AND TORQUE FLUCTUATION IN FLIGHT NECESSITIATED ENGINE SHUTDOWN OF #1 ENGINE. POST FLIGHT INSPECTION FOUND AN "O" RING ON THE OIL TRANSFER TUBE AT THE "C" FLANGE WAS WORN FLAT AND LEAKING, CAUSING OIL TO LEAK ON THE EXHAUST CAN.
